# SDR VJ970035

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A19766
- Condition: Hole
- Location: Bs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL A LIGHTNING STRIKE WAS FOUND IN THE FORWARD FUSELAGE AT FS 408 AT LBL 30.  CUT OUT 2 INCH AREA.  FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW DC-9 SRM 53-04 FIG 38 AND MM 20-40-1.  (M)
